# SDR C2XA95CL014

- Difficulty date: February 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34712
- Make and model: Emb EMB-120RT
- Aircraft serial: 120111
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Part number: 922AA2Y6PZ722
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: E, N
- Precautionary procedure: A

## Discrepancy

CLE-ROC - FLT 3115 - AFTER TAKEOFF, RT RED 'A' SYSTEM LIGHT ON AFTER GEAR RETRACTION, CYCLED GEAR AND LIGHT STILL ON.  NOISES AND VIBRATION AS IF GEAR DOORS WERE OPEN.  ACFT AIR RETURNED TO CLE.  MAINTENANCE ADJUSTED RT GEAR UPLOCK TARGETS IAW EMB MM 32-60-01.  OPS CHECK GOOD.  ACFT RETURNED TO SERVICE.  (W)
